# SDR SWAA2019092537091

- Difficulty date: September 7, 2019
- Submitted: September 25, 2019
- Operation: Air carrier
- Aircraft: N7826B
- Make and model: Boeing 737-79P
- Aircraft serial: 30035
- Aircraft time: 46,816 hours, 31,681 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 143A7500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT Z ANGLE CORRODED BETWEEN BS 460 TO BS 480, LBL 25.  R&R Z ANGLE IAW SRM AND DWG.
